MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Model Number SET-0021-1
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: nurse reported: while preparing/moving for a road trip - this tubing disconnected from the drip chamber.Nurse had been trying to remove air from tubing when it happened.Had to urgently get the non-concentrated version of vaso to be able to continue the medication.Administration set separated at weld between drip chamber and tubing, during active concentrated vasopressin infusion.Injury/adverse reaction: no, medical intervention required: yes, stopped active infusion: yes, occurred during infusion: on the primary line, drug used: vasopressin.Action taken: had to urgently get the non-concentrated version of vaso to be able to continue the medication.Administration set separated at weld between drip chamber and tubing, during active concentrated vasopressin infusion.New tubing was hung.A preliminary review identified the following issue: administration set breaks (any part) an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture were available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.The customer complaint cannot be confirmed.The most probable root cause of the reported incident is related to the lack of solvent application during the manufacturing process.The operator did not perform the joining operation correctly.The current process controls detection include 1) post sterilization sampling final inspection, 2) 100% visual inspection related to separated components during the manufacturing process and final physical inspections, 3) the first piece inspection will be performed to the first final assembled kit manufactured per shift.This kit will be submitted to visual inspection as per the classification of defects included in this specification and as per the applicable drawing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key22169576
Report Number3014732157-2025-00602
Device Sequence Number15411166
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-1
Device Catalogue NumberSET-0021-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown